Alert archive / Oklahoma / Severe Thunderstorm Warnings in 2012

Severe Thunderstorm Warning 187, NWS Tulsa, OK

August 7, 2012Okfuskee County, Okmulgee County, Oklahoma

NWS Tulsa, OK issued this severe thunderstorm warning at Aug 7, 2012, 5:31 PM CDT for Okfuskee County, Okmulgee County, Oklahoma. It was in force for 59 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Aug 7, 2012, 5:31 PM CDT (22:31 UTC)
Expired
Aug 7, 2012, 6:30 PM CDT
In force
59 min
Issued by
NWS Tulsa, OK
Area
Storm-based polygon

Counties Okfuskee County, OK, Okmulgee County, OK

The radar

The Tulsa radar (KINX), 92 km from the middle of the area, began a volume at 22:33 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Norman, OK (KOUN), launched 12:00Z, 10.5 hours before the alert went out and 120 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Norman, OK at 12:00Z on 2012-08-07Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1162 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Norman, OK at 12:00Z on 2012-08-07The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 8 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1162 J/kg
Mixed-layer CIN
-208 J/kg
Mixed-layer LCL
1956 m above ground
0-6 km bulk shear
12 kt
0-1 km storm-relative helicity
8 m²/s²
0-3 km storm-relative helicity
135 m²/s²
Significant tornado parameter
0.0
Supercell composite
1.1

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

305 
WUUS54 KTSA 072231
SVRTSA
OKC107-111-072330-
/O.NEW.KTSA.SV.W.0187.120807T2231Z-120807T2330Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE TULSA OK
531 PM CDT TUE AUG 7 2012

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  EASTERN OKFUSKEE COUNTY IN EAST CENTRAL OKLAHOMA
  SOUTHWESTERN OKMULGEE COUNTY IN NORTHEAST OKLAHOMA

* UNTIL 630 PM CDT

* AT 529 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED 6 MILES NORTHWEST
  OF WILSON...MOVING SOUTH AT 15 MPH.

  STORM HAZARDS INCLUDE...
  QUARTER SIZE HAIL...
  WIND GUSTS TO 60 MPH...

* SOME LOCATIONS IN OR NEAR THE PATH OF THIS STORM INCLUDE...
  WILSON...AND PHAROAH.  OTHER STORMS WERE DEVELOPING NEAR HENRYETTA
  THAT COULD ALSO BECOME SEVERE.

THIS INCLUDES INTERSTATE 40 BETWEEN MILE MARKERS 221 AND 238.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

PEOPLE OUTSIDE SHOULD MOVE TO A SAFE SHELTER...PREFERABLY INSIDE A
STRONG BUILDING. STAY AWAY FROM WINDOWS UNTIL THE STORM HAS PASSED.

THIS STORM HAS A HISTORY OF PRODUCING DAMAGING WINDS. SEEK SHELTER
IMMEDIATELY INSIDE A STURDY STRUCTURE AND STAY AWAY FROM WINDOWS.
MOBILE HOMES AND HIGH PROFILE VEHICLES ARE ESPECIALLY SUSCEPTIBLE TO
HIGH WINDS AND MAY BE OVERTURNED.

&&

LAT...LON 3561 9617 3558 9603 3548 9598 3530 9598
      3529 9637
TIME...MOT...LOC 2230Z 015DEG 11KT 3556 9611

$$
4 follow-up statements
691 
WWUS54 KTSA 072248
SVSTSA

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
548 PM CDT TUE AUG 7 2012

OKC107-111-072330-
/O.CON.KTSA.SV.W.0187.000000T0000Z-120807T2330Z/
OKFUSKEE OK-OKMULGEE OK-
548 PM CDT TUE AUG 7 2012

...SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 630 PM CDT FOR
SOUTHWESTERN OKMULGEE AND EASTERN OKFUSKEE COUNTIES...

AT 546 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR WILSON...
MOVING SOUTH AT 15 MPH.

STORM HAZARDS INCLUDE...
WIND GUSTS TO 60 MPH...

SOME LOCATIONS IN OR NEAR THE PATH OF THIS STORM INCLUDE...PHAROAH.

THIS INCLUDES INTERSTATE 40 BETWEEN MILE MARKERS 221 AND 236.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

PEOPLE OUTSIDE SHOULD MOVE TO A SAFE SHELTER...PREFERABLY INSIDE A
STRONG BUILDING. STAY AWAY FROM WINDOWS UNTIL THE STORM HAS PASSED.

&&

LAT...LON 3559 9618 3557 9605 3547 9602 3530 9598
      3529 9637
TIME...MOT...LOC 2248Z 015DEG 11KT 3551 9613

$$
390 
WWUS54 KTSA 072311
SVSTSA

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
611 PM CDT TUE AUG 7 2012

OKC107-111-072330-
/O.CON.KTSA.SV.W.0187.000000T0000Z-120807T2330Z/
OKFUSKEE OK-OKMULGEE OK-
611 PM CDT TUE AUG 7 2012

...SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 630 PM CDT FOR
SOUTHWESTERN OKMULGEE AND EASTERN OKFUSKEE COUNTIES...

AT 607 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED 7 MILES NORTH OF
PHAROAH...MOVING SOUTHWEST AT 5 MPH.

STORM HAZARDS INCLUDE...
WIND GUSTS TO 60 MPH...

THIS INCLUDES INTERSTATE 40 BETWEEN MILE MARKERS 221 AND 235.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

PEOPLE OUTSIDE SHOULD MOVE TO A SAFE SHELTER...PREFERABLY INSIDE A
STRONG BUILDING. STAY AWAY FROM WINDOWS UNTIL THE STORM HAS PASSED.

&&

LAT...LON 3529 9637 3556 9620 3558 9612 3557 9605
      3544 9601 3530 9614
TIME...MOT...LOC 2310Z 041DEG 6KT 3552 9617

$$
876 
WWUS54 KTSA 072319
SVSTSA

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
619 PM CDT TUE AUG 7 2012

OKC111-072328-
/O.CAN.KTSA.SV.W.0187.000000T0000Z-120807T2330Z/
OKMULGEE OK-
619 PM CDT TUE AUG 7 2012


LAT...LON 3549 9624 3555 9620 3553 9615 3552 9614
      3550 9616 3543 9613
TIME...MOT...LOC 2318Z 041DEG 6KT 3551 9618

$$

OKC107-072330-
/O.CON.KTSA.SV.W.0187.000000T0000Z-120807T2330Z/
OKFUSKEE OK-
619 PM CDT TUE AUG 7 2012

...SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 630 PM CDT FOR
EASTERN OKFUSKEE COUNTY...

AT 615 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED OVER EASTERN 
OKFUSKEE COUNTY BETWEEN OKFUSKEE AND PHARAOH...MOVING SOUTHWEST AT 5 
MPH.

STORM HAZARDS INCLUDE...
WIND GUSTS TO 60 MPH...

THIS STORM WAS SLOWLY WEAKENING BUT MAY STILL BE CAPABLE OF 
PRODUCING BRIEF WIND GUSTS TO 60 MPH.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

PEOPLE OUTSIDE SHOULD MOVE TO A SAFE SHELTER...PREFERABLY INSIDE A
STRONG BUILDING. STAY AWAY FROM WINDOWS UNTIL THE STORM HAS PASSED.

&&

LAT...LON 3549 9624 3555 9620 3553 9615 3552 9614
      3550 9616 3543 9613
TIME...MOT...LOC 2318Z 041DEG 6KT 3551 9618

$$
599 
WWUS54 KTSA 072327
SVSTSA

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
627 PM CDT TUE AUG 7 2012

OKC107-072335-
/O.EXP.KTSA.SV.W.0187.000000T0000Z-120807T2330Z/
OKFUSKEE OK-
627 PM CDT TUE AUG 7 2012

...THE SEVERE THUNDERSTORM WARNING FOR EASTERN OKFUSKEE COUNTY
EXPIRES AT 630 PM CDT...

THE THUNDERSTORM BETWEEN OKFUSKEE AND PHARAOH HAS WEAKENED BELOW 
SEVERE LIMITS...THEREFORE THE SEVERE THUNDERSTORM WARNING WILL BE 
ALLOWED TO EXPIRE.

THIS STORM SHOULD SLOWLY DISSIPATE AS IT MOVES SOUTHWEST ACROSS 
OKFUSKEE COUNTY.  GUSTY WINDS WILL STILL BE POSSIBLE WITH THIS STORM 
UNTIL IT WEAKENS FURTHER.

LAT...LON 3549 9624 3555 9620 3553 9615 3552 9614
      3550 9616 3543 9613
TIME...MOT...LOC 2325Z 041DEG 6KT 3550 9619

$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Tulsa, OK wrote its last area forecast discussion before this severe thunderstorm warning went out at Aug 7, 3:45 PM CDT, 1 hour 46 minutes earlier.

Area forecast discussion, Aug 7, 3:45 PM CDT, 1 hour 46 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TULSA OK
345 PM CDT TUE AUG 7 2012

.DISCUSSION...
WIDELY SCATTERED CONVECTION ACROSS SE OK AND WC AR HAS BEEN
MAINTAINED BY AFTERNOON SURFACE HEATING AND SUFFICIENT MID AND
UPPER LEVEL FLOW. SHORTWAVE ENERGY WITHIN THE NORTHERLY FLOW WILL
OFFER SHOWER AND THUNDERSTORM CHANCES TONIGHT THROUGH WEDNESDAY
NIGHT. REGARDING THE ONGOING HEAT ADVISORY...WILL ALLOW NPW TO
EXPIRE AT 02Z. WILL HOLD OF AN ANY ADDITIONAL ADVISORY AT THIS TIME
WITH UNCERTAINTY SURROUNDING THE DURATION/AREAL COVERAGE OF CLOUDS
AND CONVECTION TOMORROW.

STRONG UPPER SYSTEM WILL SWING THROUGH THE HIGH PLAINS/UPPER MIDWEST AND
THEN SLOW AS IT APPROACHES THE OHIO VALLEY REGION IN THE THURSDAY
THROUGH SUNDAY TIME PERIOD. THIS FEATURE WILL AID IN PUSHING DRIER
AND COOLER SURFACE AIR INTO THE AREA FROM THE NORTHEAST FOR
FRIDAY...AND WILL RESULT IN A VERY COOL DAY BY AUGUST STANDARDS.
TEMPERATURES WILL BEING TO REBOUND FOR SATURDAY AND BEYOND. WILL
MAINTAIN LOW POPS ACROSS PORTIONS OF THE AREA OVER THE WEEKEND AND
INTO EARLY NEXT WEEK WITH WEAK...BUT INCONSISTENTLY PLACED QPF
SIGNALS INDICATED BY THE MEDIUM RANGE GUIDANCE.

&&

.PRELIMINARY POINT TEMPS/POPS...
TUL   76 100  75 101 /  30  30  10   0
FSM   75 101  76 101 /  10  20  30  10
MLC   76 100  74 101 /  30  20  20  10
BVO   71  99  70 100 /  30  30  10   0
FYV   69  96  71  97 /  10  30  20  10
BYV   68  96  71  95 /  10  30  20  10
MKO   75  99  73 102 /  20  20  10   0
MIO   72  98  73  98 /  20  30  10   0
F10   74 100  74 101 /  30  20  10  10
HHW   76  99  76 100 /  30  30  30  10

&&

.TSA WATCHES/WARNINGS/ADVISORIES...
OK...HEAT ADVISORY UNTIL 9 PM TUESDAY FOR OKZ049-OKZ053-OKZ054-OKZ055-
     OKZ056-OKZ057-OKZ059-OKZ060-OKZ061-OKZ062-OKZ063-OKZ064-
     OKZ065-OKZ066-OKZ067-OKZ068-OKZ070-OKZ071-OKZ072-OKZ073-
     OKZ074-OKZ075-OKZ076.

AR...HEAT ADVISORY UNTIL 9 PM TUESDAY FOR ARZ029.

&&

SHORT TERM...06
LONG TERM....23
Hazardous weather outlook, Aug 7, 5:00 PM CDT, 31 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE TULSA OK
500 PM CDT TUE AUG 7 2012

ARZ001-002-010-011-019-020-029-OKZ049-053>076-081000-
ADAIR OK-BENTON AR-CARROLL AR-CHEROKEE OK-CHOCTAW OK-CRAIG OK-
CRAWFORD AR-CREEK OK-DELAWARE OK-FRANKLIN AR-HASKELL OK-LATIMER OK-
LE FLORE OK-MADISON AR-MAYES OK-MCINTOSH OK-MUSKOGEE OK-NOWATA OK-
OKFUSKEE OK-OKMULGEE OK-OSAGE OK-OTTAWA OK-PAWNEE OK-PITTSBURG OK-
PUSHMATAHA OK-ROGERS OK-SEBASTIAN AR-SEQUOYAH OK-TULSA OK-WAGONER OK-
WASHINGTON OK-WASHINGTON AR-
500 PM CDT TUE AUG 7 2012

THIS OUTLOOK IS FOR NORTHWEST AND WEST CENTRAL ARKANSAS AS WELL AS
MUCH OF EASTERN OKLAHOMA.

.DAY ONE...TONIGHT.

SEVERE THUNDERSTORM.
	RISK...ELEVATED.
	AREA...SOUTHEAST OKLAHOMA AND WEST CENTRAL ARKANSAS.
	ONSET...ONGOING.

DANGEROUS HEAT.
	RISK...ELEVATED.
	AREA...EASTERN OKLAHOMA AND WEST CENTRAL ARKANSAS.
	ONSET...ONGOING.

FIRE WEATHER DANGER.
	RISK...LIMITED.
	AREA...EASTERN OKLAHOMA.
	ONSET...ONGOING.

DISCUSSION...
PULSE TYPE THUNDERSTORMS ARE ONGOING ACROSS SOUTHEAST OKLAHOMA AND
WEST CENTRAL ARKANSAS. MANY OF THESE STORMS ARE BRIEFLY BECOMING
STRONG TO SEVERE. THIS ACTIVITY IS EXPECTED TO CONTINUE OVER THE
NEXT FEW HOURS... SLOWLY DIMINISHING AFTER SUNSET. DAMAGING
DOWNBURST WINDS ARE THE PRIMARY THREAT WITH THIS ACTIVITY.

TEMPERATURES HAVE CLIMBED INTO TRIPLE DIGITS AREAWIDE THIS
AFTERNOON... CONTINUING THE DANGEROUS HEAT ACROSS THE SOUTHERN
PLAINS. AS SUCH... THE FIRE DANGER ALSO CONTINUES ACROSS EASTERN
OKLAHOMA.

SPOTTER AND EMERGENCY MANAGEMENT ACTION STATEMENT...
ACTIVATION OF THE REGIONAL SPOTTER NETWORK LIKELY.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY.
WEDNESDAY...THUNDERSTORM POTENTIAL...DANGEROUS HEAT POTENTIAL.
THURSDAY...VERY HIGH FIRE WEATHER POTENTIAL...DANGEROUS HEAT POTENTIAL.
FRIDAY...NO HAZARDS.
SATURDAY...NO HAZARDS.
SUNDAY AND MONDAY...THUNDERSTORM POTENTIAL.

EXTENDED DISCUSSION...
DANGEROUS FIRE WEATHER AND EXCESSIVE HEAT WILL REMAIN A CONCERN
OVER THE THE NEXT FEW DAYS... AS HIGH TEMPERATURES CLIMB TO NEAR
TRIPLE DIGITS EACH AFTERNOON.

A WEAK UPPER LEVEL DISTURBANCE WILL MOVE INTO THE REGION ON WEDNESDAY
WITH SCATTERED SHOWERS AND THUNDERSTORMS POSSIBLE. A FEW OF THESE
STORMS COULD BE SEVERE WEDNESDAY AFTERNOON AS THE ATMOSPHERE BECOMES
MODERATELY UNSTABLE.

A COLD FRONT WILL MOVE THROUGH THE AREA THURSDAY AFTERNOON INTO FRIDAY
WITH COOLER CONDITIONS EXPECTED INTO THE WEEKEND. LIMITED
PRECIPITATION CHANCES WILL REMAIN AS NORTHWEST FLOW ALOFT
PERSISTS.

WWW.SRH.NOAA.GOV/TULSA CONTAINS ADDITIONAL INFORMATION.

In the hours before

Special weather statement, Aug 7, 3:30 PM CDT, 2 hours 1 minute before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
330 PM CDT TUE AUG 7 2012

OKZ049-075-072100-
LATIMER OK-PUSHMATAHA OK-
330 PM CDT TUE AUG 7 2012

...SIGNIFICANT WEATHER ADVISORY...

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 400 PM CDT
FOR THE FOLLOWING COUNTIES...

IN SOUTHEAST OKLAHOMA
     NORTHERN PUSHMATAHA AND SOUTHERN LATIMER

AT 330 PM CDT...A STRONG THUNDERSTORM WAS LOCATED 6 MILES NORTHEAST
OF YANUSH...MOVING SOUTH AT 10 MPH. SOME LOCATIONS THAT WILL BE
AFFECTED BY THIS STORM INCLUDE...YANUSH...DAMON...TUSKAHOMA...
KIAMICHI AND SARDIS.

THIS STORM WILL BE CAPABLE OF PRODUCING WIND GUSTS TO 50 MPH.
RESIDENTS IN THESE AREAS SHOULD REMAIN ALERT IN CASE THE SIGNIFICANT
WEATHER ADVISORY IS UPGRADED TO A WARNING.

LAT...LON 3458 9517 3463 9544 3489 9534 3484 9512
TIME...MOT...LOC 2030Z 014DEG 8KT 3478 9526
Special weather statement, Aug 7, 4:22 PM CDT, 1 hour 9 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
422 PM CDT TUE AUG 7 2012

OKZ049-073-075-072200-
LATIMER OK-PITTSBURG OK-PUSHMATAHA OK-
422 PM CDT TUE AUG 7 2012

...SIGNIFICANT WEATHER ADVISORY...

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 500 PM CDT
FOR THE FOLLOWING COUNTIES...

IN SOUTHEAST OKLAHOMA
     EASTERN PITTSBURG...NORTHERN PUSHMATAHA AND SOUTHWESTERN LATIMER

AT 421 PM CDT...A STRONG THUNDERSTORM WAS LOCATED OVER HIGGINS...
MOVING SOUTH AT 10 MPH. SOME LOCATIONS THAT WILL BE AFFECTED BY THIS
STORM INCLUDE...HIGGINS...GOWEN AND SARDIS.

ANOTHER STORM WAS LOCATED NEAR YANUSH AND WAS MOVING SOUTHWEST AT
15 MPH.

THESE STORMS WILL BE CAPABLE OF PRODUCING WIND GUSTS TO 55 MPH.
RESIDENTS IN THESE AREAS SHOULD REMAIN ALERT IN CASE THE SIGNIFICANT
WEATHER ADVISORY IS UPGRADED TO A WARNING.

LAT...LON 3457 9538 3457 9560 3497 9550 3488 9534
TIME...MOT...LOC 2121Z 002DEG 8KT 3482 9541
Special weather statement, Aug 7, 4:32 PM CDT, 59 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
432 PM CDT TUE AUG 7 2012

ARZ019-029-OKZ072-072200-
CRAWFORD AR-SEBASTIAN AR-SEQUOYAH OK-
432 PM CDT TUE AUG 7 2012

...SIGNIFICANT WEATHER ADVISORY...

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 500 PM CDT
FOR THE FOLLOWING COUNTIES...

IN NORTHWEST ARKANSAS
     SOUTHERN CRAWFORD

IN WEST CENTRAL ARKANSAS
     NORTHWESTERN SEBASTIAN

IN EAST CENTRAL OKLAHOMA
     EASTERN SEQUOYAH

AT 432 PM CDT...A STRONG THUNDERSTORM WAS LOCATED 2 MILES NORTHEAST
OF FIGURE FIVE...MOVING SOUTH AT 10 MPH.

THIS STORM WILL BE CAPABLE OF PRODUCING WIND GUSTS TO 50 MPH AS IT
MOVES TOWARD VAN BUREN.

LAT...LON 3532 9427 3536 9444 3537 9443 3537 9447
      3539 9453 3560 9441 3555 9420
TIME...MOT...LOC 2132Z 018DEG 10KT 3554 9433
Special weather statement, Aug 7, 4:35 PM CDT, 56 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
435 PM CDT TUE AUG 7 2012

OKZ071-072200-
MCINTOSH OK-
435 PM CDT TUE AUG 7 2012

...SIGNIFICANT WEATHER ADVISORY...

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 500 PM CDT
FOR THE FOLLOWING COUNTY...

IN SOUTHEAST OKLAHOMA
     EASTERN MCINTOSH

AT 435 PM CDT...A STRONG THUNDERSTORM WAS LOCATED OVER CHECOTAH...
MOVING SOUTH AT 10 MPH. SOME LOCATIONS THAT WILL BE AFFECTED BY THIS
STORM INCLUDE...EUFAULA...CHECOTAH...ONAPA AND LAKE EUFAULA STATE
PARK.

THIS STORM WILL BE CAPABLE OF PRODUCING WIND GUSTS TO 50 MPH.

LAT...LON 3552 9558 3552 9547 3531 9542 3530 9548
      3530 9550 3529 9551 3525 9566
TIME...MOT...LOC 2135Z 357DEG 11KT 3546 9553
Special weather statement, Aug 7, 4:49 PM CDT, 42 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
449 PM CDT TUE AUG 7 2012

ARZ011-072215-
MADISON AR-
449 PM CDT TUE AUG 7 2012

...SIGNIFICANT WEATHER ADVISORY...

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 515 PM CDT
FOR THE FOLLOWING COUNTY...

IN NORTHWEST ARKANSAS
     SOUTHWESTERN MADISON

AT 449 PM CDT...A STRONG THUNDERSTORM WAS LOCATED OVER CROSSES...
MOVING SOUTH AT 10 MPH. SOME LOCATIONS THAT WILL BE AFFECTED BY THIS
STORM INCLUDE...COMBS...PATRICK...DELANEY AND CROSSES.

THIS STORM WILL BE CAPABLE OF PRODUCING WIND GUSTS TO 50 MPH.

LAT...LON 3577 9380 3577 9396 3581 9396 3591 9393
      3590 9381
TIME...MOT...LOC 2149Z 007DEG 7KT 3587 9388
Special weather statement, Aug 7, 5:15 PM CDT, 16 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
515 PM CDT TUE AUG 7 2012

OKZ073>075-072245-
HASKELL OK-LATIMER OK-PITTSBURG OK-
515 PM CDT TUE AUG 7 2012

...SIGNIFICANT WEATHER ADVISORY...

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 545 PM CDT
FOR THE FOLLOWING COUNTIES...

IN SOUTHEAST OKLAHOMA
     SOUTHWESTERN HASKELL...NORTHEASTERN PITTSBURG AND NORTHERN
     LATIMER

AT 512 PM CDT...A CLUSTER OF SEVERE THUNDERSTORMS WAS OVER SOUTHWEST
HASKELL COUNTY BETWEEN KINTA AND QUINTON.  THE STORMS WERE PRODUCING
WINDS THAT WILL MOVE OUT AWAY FROM THE STORMS AND GUST TO 50 MPH IN
SOME AREAS.  THESE STORMS ARE LIKELY TO WEAKEN... BUT WILL MOVE INTO
THE NORTHERN LATIMER COUNTY AND NORTHEAST PITTSBURG COUNTY THROUGH
545 PM.

LAT...LON 3506 9535 3507 9516 3496 9512 3497 9546
      3519 9544 3519 9528
TIME...MOT...LOC 2212Z 357DEG 4KT 3510 9527

The office that day

Everything else NWS Tulsa, OK issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 7, 1:19 PM CDTSpecial Weather StatementTSAPushmataha26 min
Aug 7, 1:23 PM CDTSevere Thunderstorm WarningTSAPushmataha67 min
Aug 7, 2:06 PM CDTSevere Thunderstorm WarningTSAPushmataha41 min
Aug 7, 2:09 PM CDTSevere Thunderstorm WarningTSALeFlore66 min
Aug 7, 2:37 PM CDTSpecial Weather StatementTSALeFlore23 min
Aug 7, 2:45 PM CDTSpecial Weather StatementTSALatimer30 min
Aug 7, 3:00 PM CDTSevere Thunderstorm WarningTSALeFlore, Pushmataha60 min
Aug 7, 3:30 PM CDTSpecial Weather StatementTSALatimer30 min
Aug 7, 3:36 PM CDTSevere Thunderstorm WarningTSALatimer, Pushmataha54 min
Aug 7, 4:22 PM CDTSpecial Weather StatementTSALatimer38 min
Aug 7, 4:35 PM CDTSpecial Weather StatementTSAMcIntosh25 min
Aug 7, 4:50 PM CDTSevere Thunderstorm WarningTSAHaskell55 min
Aug 7, 5:15 PM CDTSpecial Weather StatementTSALatimer30 min
Aug 7, 5:26 PM CDTSevere Thunderstorm WarningTSAHaskell, Pittsburg34 min
Aug 7, 5:49 PM CDTSpecial Weather StatementTSAOkmulgee26 min
Aug 7, 6:13 PM CDTSpecial Weather StatementTSAOkmulgee17 min
Aug 7, 6:16 PM CDTSevere Thunderstorm WarningTSAOkfuskee, Okmulgee29 min
Aug 7, 6:34 PM CDTSpecial Weather StatementTSASequoyah26 min
Aug 7, 6:44 PM CDTSevere Thunderstorm WarningTSACreek31 min
Aug 7, 6:59 PM CDTSpecial Weather StatementTSASequoyah31 min

Nearby

Severe Thunderstorm Warnings in Oklahoma, 2012Every severe thunderstorm warning in 2012

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.